U.S. doctors online nowAsk doctors free
Canada
A 33-year-old female asked:

can a bad reaction to abilify (aripiprazole) cause paranoid thinking and obsessive/compulsive type behavior? my issues started around the time i started abilify (aripiprazole)

1 doctor answer3 doctors weighed in
Dr. Mark Fisher
Neurology 34 years experience
Only one way to know: It seems self-evident to me, but I guess not to others. Don't do this without your doctor's collaboration. Really knowing is a 2-step process. 1) Stop the Abilify (aripiprazole) & see if the bad stuff goes away. 2) If it does, restart Abilify (aripiprazole) & see if it comes back. Step 2 is important for drugs e.g. for diabetes, blood pressure, etc. For psych meds, step 2 is often not necessary or even desirable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

How can I tell if my child is having an allergic reaction to formula?

3 doctor answers3 doctors weighed in
Dr. Arthur Torre
Pediatric Allergy and Asthma 51 years experience
Diarrhea, rash: Food allergy including to formula often presents with diarrhea, vomiting or skin rash (eczema). However other allergic reactions like runny/stuffy nose, recurrent or chronic ear infections, and sometimes even cough or wheeze can occur with a food allergy.
A member asked:

Will my child have bad reactions to immunizations?

7 doctor answers11 doctors weighed in
Dr. Mark Diamond
Pediatrics 46 years experience
No: Common reactions such as soreness, an occasional fever, fussiness, nausea for older children may occur. I assume " bad " reactions mean seizures or some sort of permanent damage to the child may occur, but are unbelievably rare. The risk of these reactions are on the order of being struck by lightening 10 times! "bad" reactions from the prevented diseases can be as frequent as 1 in 2000 !
A member asked:

Is it safe to skip a dtap shot if my baby had a bad reaction in the past?

3 doctor answers9 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
It depends..: In most cases, previous reactions to a vaccine are not a reason to avoid future doses. It is important for your child to be fully immunized against life threatening disease like diptheria, pertussis and tetanus. Tell your baby's doctor as much as possible about the previous reaction so that you can make an informed decision together.
A member asked:

Should I worry if my baby had a bad reaction to his last chicken pox shot?

4 doctor answers9 doctors weighed in
Dr. Thad Woodard
Specializes in Pediatrics
Depends: Most reactions would not prevent getting the second dose, but a severe life threatening reaction would make it unreasonable to repeat the vaccine.
NY
A 28-year-old male asked:

What to do for allergic reaction to antibiotic ? Finished course. Just wait.

1 doctor answer2 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Antihistamine: A short course of antihistamines like Benadryl (diphenhydramine) will help. It is advisable to have your doctor classify the allergic reaction and document in your medical record the type of antibiotic which caused the reaction. Please, always follow directions listed on over the counter meds and better yet double check with a pharmacist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 19, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.